Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 12 found articles
 
 
  A sharp inequality for the variance with respect to the Ewens sampling formula
 
 
Title: A sharp inequality for the variance with respect to the Ewens sampling formula
Author: Baronėnas, Žygimantas
Manstavičius, Eugenijus
Šapokaitė, Patricija
Appeared in: Lithuanian mathematical journal
Paging: Volume 61 () nr. 3 pages 289-300
Year: 2021-07-07
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands